# SDR SWAA2018060522491

- Difficulty date: May 5, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30591
- Aircraft time: 62,841 hours, 36,825 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 116A3010
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD LEADING EDGE MOST INBOARD WING TO BODY SUPPORT RIB CRACKED.  R&R RIB IAW SRM AND DWG.
